MathSciNet Relay Station
MathSciNet bibliographic data
MR1655991 20G05 (16S80)
Du, Jie; Scott, Leonard The $q$-${\rm Schur}\sp 2$ algebra. Trans. Amer. Math. Soc. 352 (2000), no. 9, 4325–4353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement